Doctor insights on:
Aquasonic 100 Medication
If someone had a systolic reading of 150 and then it was lowered by hbp medication to 100-110 range, could there be a physical feelng from that drop?
Sometimes: A systolic of 100-110 is normal and well tolerated by many people. If you had a systolic of 150 for awhile and lowered it too quickly you may feel lightheaded until you get used to the new pressure. Often times, though, any feeling you may have could be due to your medication and not the change in BP itself. Definitely let your doctor know. ...Read more
My hubby aged37many times have an increase diastolic. Bp. Between 90-100. Is this a matter of concern. Which medication should he follow do guide me.
Should go away: Adjustment disorder is a term used to describe problems someone is having dealing with a specific situation. Quite commonly, as conditions change, the child's reaction does too. Treatment certainly may speed the process, but the natural course should be improvement over time, especially if the stressor is dealt with. ...Read moreSee 1 more doctor answer
My BP read 144/100 when I went to donate blood, am not taking any medication. Should I be concerned or is that not high?
36 male, have BP 126/95 to 136/100. Bmi 24.9. Do i need medication or can I change my lifestyle to control it. What are the threats?
LIfestyle: Make lifestyle changes first and then you can assess whether or not you need medication. Eat a plant based diet, exercise aerobically 4 to 6 times a week in your target zone( a little breathy), get enough sleep, limit alcohol and other drugs and focus on maintaining healthy relationships. My best. ...Read more
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers
RSD, or: Complex regional pain syndrome can be difficult to treat and each patient needs to be treated differently. Opioid medications are definitely not the first option. Consider medications that affect nerve pain most, like neuromodulators such as gabapentin. Clonidine has been found to help some as well. Stellate ganglion blocks can be diagnostic/therapeutic. Consider topical ketamine creams as well. ...Read moreSee 1 more doctor answer
Antacid: An h2 blocker (like Pepcid (famotidine) or its generic) once or twice daily, provides relief for many after about a week. If this fails, a proton pump inhibitor (ppi--like Prilosec or its generic) will often work where h2's have failed. If both fail after at least one week trial of each, see your dr or a GI dr for eval. ...Read more
- Talk to a doctor live online for free
- 100 degrees or more medication
- Big 100 medication
- Darvocet n 100 medication
- Ask a doctor a question free online
- Stalevo 100 medication
- B complex 100 medication
- Coq10 sg 100 medication
- Benzbromaron al 100 medication
- Aquasonic 100 sterile medication